What's the best treatment to get rid of diphenhydramine overdose?

Emergency Room. Treatment for Diphenhydramine O/D may include: administration of activated charcoal, intravenous fluids, intubation, Sodium Bicarbonate (Cardiac), Physostigmine, & benzodiazpines or barbituates for seizures. REF: https://overdoseinfo. Com/diphenhydramine-overdose/
Let help. Fluids through an intravenous line (IV), medicines to increase blood pressure, control an irregular heart rhythm, or control seizures, close monitoring of the heart and lungs, a breathing tube to help with breathing, other treatments based on complications that occur.

Related Questions

What is the treatment for diphenhydramine (benadryl) overdose?

Complicated. The mainstay is activated charcoal, which can deactivate the medication before it gets absorbed into your system. If it's an extremely high dose & the patient is extremely sedated they may have to be intubated. Some patients become very agitated & need meds to prevent becoming overheated (hyperthermia) or muscle breakdown. There are other complications/treatments but those are the 2 most common.
Benadryl OD. Treatment for Diphenhydramine O/D may include: administration of activated charcoal, intravenous fluids, intubation, Sodium Bicarbonate (Cardiac), Physostigmine, & benzodiazpines or barbituates for seizures. REF: https://overdoseinfo. Com/diphenhydramine-overdose/